Alert archive / Wisconsin / Small Craft Advisories in 2013

Small Craft Advisory 49, NWS Milwaukee, WI

April 20, 2013

NWS Milwaukee, WI issued this small craft advisory at Apr 20, 2013, 3:38 PM CDT. It took effect at Apr 21, 2013, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2013, 3:38 PM CDT (20:38 UTC)
In effect from
Apr 21, 2013, 10:00 AM CDT
Expired
Apr 22, 2013, 3:54 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WHUS73 KMKX 202038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SAT APR 20 2013

...GUSTY SOUTHEAST WINDS BUILDING HIGH WAVES SUNDAY...

.SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING AS A LOW PRESSURE
TROUGH APPROACHES FROM SOUTHERN CANADA. THE PERSISTENT SOUTHEAST
WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH
MONDAY MORNING AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY
SUBSIDE AS WINDS BECOME SOUTHERLY. 

LMZ643>646-210445-
/O.NEW.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY
  MORNING...BECOMING SOUTH SUNDAY AFTERNOON THROUGH MONDAY. 

* WAVES: 3 TO 5 FEET SUNDAY MORNING BUILDING TO 3 TO 7 FEET SUNDAY
  AFTERNOON AND NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
288 
WHUS73 KMKX 210245
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT SAT APR 20 2013

...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES SUNDAY INTO
MONDAY... 

.SOUTH TO SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING...AS A LOW
PRESSURE TROUGH APPROACHES FROM SOUTHERN CANADA. THE PERSISTENT
SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN
ELEVATED THROUGH MONDAY MORNING...AND DIMINISH IN THE AFTERNOON.
WAVES WILL GRADUALLY SUBSIDE BY LATE AFTERNOON ON MONDAY.

LMZ643>646-211045-
/O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
945 PM CDT SAT APR 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS SUNDAY MORNING...VEERING SOUTH
  15 TO 25 KNOTS SUNDAY AFTERNOON THROUGH MONDAY.

* WAVES: BUILDING TO 3 TO 7 FEET SUNDAY AND SUNDAY NIGHT...THEN
  GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
527 
WHUS73 KMKX 210836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT SUN APR 21 2013

...BRISK SOUTHEAST WINDS AND HIGH WAVES INTO MONDAY...

.SOUTHEAST WINDS WILL INCREASE THIS MORNING...AS A LOW PRESSURE
TROUGH APPROACHES FROM THE PLAINS. THE PERSISTENT SOUTHEAST WINDS
WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY
MORNING...AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY
SUBSIDE BY LATE AFTERNOON ON MONDAY.

LMZ643>646-211645-
/O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 AM CDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS THIS MORNING...VEERING SOUTH 15 TO
  25 KNOTS SUNDAY NIGHT THROUGH MONDAY.

* WAVES: BUILDING TO 3 TO 6 FEET...THEN GRADUALLY SUBSIDING TO 2
  TO 4 FEET BY LATE AFTERNOON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
225 
WHUS73 KMKX 211435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT SUN APR 21 2013

...BRISK SOUTHEAST WINDS AND HIGH WAVES INTO MONDAY...

.INCREASING SOUTHEAST WINDS ARE A RESULT OF A LOW PRESSURE TROUGH
APPROACHING FROM THE PLAINS. THE PERSISTENT SOUTHEAST WINDS WILL
BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY
MORNING...AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY
SUBSIDE BY LATE MONDAY AFTERNOON.

LMZ643>646-212245-
/O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING...VEERING SOUTH IN THE AFTERNOON. WINDS DIMINISHING TO
  10 TO 20 KNOTS MONDAY AFTERNOON.

* WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY
  SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
610 
WHUS73 KMKX 212040
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SUN APR 21 2013

...BRISK SOUTHERLY WINDS AND HIGH WAVES INTO MONDAY...

.SOUTHERLY WINDS AND RESULTANT HIGH WAVES WILL PERSIST THROUGH
MONDAY AS A LOW PRESSURE TROUGH APPROACHES FROM THE PLAINS. WIND
AND WAVES WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY
CONDITIONS BY LATE MONDAY AFTERNOON.

LMZ643>646-220445-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING
  SOUTH IN THE EVENING...THEN BECOMING SOUTHEAST 10 TO 20 KNOTS ON
  MONDAY. 

* WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY 
  SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
444 
WHUS73 KMKX 220150
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT SUN APR 21 2013

...BRISK SOUTHERLY WINDS AND HIGH WAVES INTO MONDAY...

.SOUTHERLY WINDS AND RESULTANT HIGH WAVES WILL PERSIST THROUGH
MONDAY AS A LOW PRESSURE TROUGH APPROACHES FROM THE PLAINS. WIND
AND WAVES WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY
CONDITIONS BY LATE MONDAY AFTERNOON.

LMZ643>646-221000-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
850 PM CDT SUN APR 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING 
  SOUTH IN THE EVENING...THEN BECOMING SOUTHEAST 10 TO 20 KNOTS 
  ON MONDAY. 

* WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY 
  SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

KAPELA
WWW.WEATHER.GOV/MKX
747 
WHUS73 KMKX 220854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT MON APR 22 2013


LMZ643>646-221000-
/O.CAN.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 AM CDT MON APR 22 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
TODAY. SOUTH WINDS 10 TO 15 KNOTS WILL TURN SOUTHEASTERLY THIS
AFTERNOON. WAVES 2 TO 4 FEET THIS MORNING WILL SUBSIDE TO 1 TO 3
FEET THIS AFTERNOON. 

$$
MG

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 3:20 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 20, 3:20 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT APR 20 2013

.VERY SHORT TERM...TONIGHT AND SUNDAY.

HIGH PRESSURE WILL DRIFT EAST OVERNIGHT. SOUTHEAST WINDS WILL
INCREASE TOWARD MORNING AS A SURFACE LOW PRESSURE TROUGH APPROACHES.
925MB TEMPS WILL BE GRADUALLY WARMING THROUGH THE NIGHT...BUT
RADIATIONAL COOLING IN THE EVENING WILL ALLOW MANY LOCATIONS TO DROP
DOWN TO AROUND 30 FOR LOWS.

A BAND OF SHOWERS WILL LIKELY MOVE ACROSS AT LEAST THE WESTERN
PORTION OF THE FORECAST AREA SUNDAY MORNING. 925-700MB WARM AIR
ADVECTION/FRONTOGENESIS/OMEGA WILL PROGRESS NORTHEASTWARD ALONG A
500MB SHORTWAVE. THE AIR WILL BE DRIER IN SOUTHEAST WI THUS MUCH
LESS OF A CHANCE FOR SHOWERS...BUT SPRINKLES ARE NOT OUT OF THE
QUESTION. INITIALLY THE PROFILE WILL BE BELOW FREEZING WITH SURFACE
TEMPS RIGHT AROUND FREEZING...SO EXPECTING THIS BAND OF SHOWERS TO
BE IN THE FORM OF SNOW. THEN AS THE WARM AIR ALOFT RACES
NORTHEAST...EXPECT SLEET/SNOW/RAIN MIX AS THE PRECIP GETS INTO THE
NORTHERN FORECAST AREA LATER SUN MORNING.

THERE IS A GOOD CHANCE THAT THIS BAND OF PRECIP WILL BE OUT OF THE
MKX AREA BY 1 PM. THEN A COUPLE OF MODELS SUGGEST A SNEAKY SHORTWAVE
TO GENERATE LIGHT RAIN SHOWERS WEST OF MADISON DURING THE AFTERNOON.
NOT COMPLETELY BUYING INTO THIS SOLUTION...BUT KEPT THE SLIGHT
CHANCE IN THERE FOR NOW.

SUNDAY MAY TURN INTO A FAIRLY NICE DAY BY THE AFTERNOON. IT WILL BE
BREEZY WITH SOUTHEAST WINDS AND LIKELY HAVE OVERCAST HIGH
CLOUDS...BUT TEMPS COULD CREEP INTO THE MID/UPPER 50S INLAND FROM
THE LAKE IN THE SOUTH.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

AS EXPECTED...SURGE OF WARM AIR ADVECTION THAT BRUSHES SOUTHERN WI
ON SUNDAY PUSHES RAPIDLY TO THE NORTHEAST BY SUN EVE.  HENCE FOCUS
OF THE MONDAY AND TUESDAY TIME PERIOD IS APPROACHING WEAK TROUGH AND
TIGHTENING BAROCLINIC ZONE.  DEEPER MOISTURE REMAINS PINCHED OFF TO
THE SOUTHEAST FOR MUCH OF THIS PERIOD WITH SFC DEWPOINTS STRUGGLING
TO GET INTO THE 40S BY MONDAY. LOW LEVELS REMAIN DRY ESPECIALLY IN
THE SOUTHEAST CWA UNTIL MONDAY NIGHT AND TUESDAY AS INVERTED TROUGH
APPROACHES.  MID-LEVEL SHORT WAVES ALSO REMAIN WELL NORTH AND SOUTH
OF THE AREA.  HENCE NEED TO WAIT FOR INCREASING FRONTOGENETICAL
FORCING ALONG LOW LEVEL BAROCLINIC ZONE TO GRADUALLY SETTLE INTO
SOUTHERN WI LATER MONDAY NIGHT AND TUESDAY TO BUMP UP POPS TO LIKELY
CATEGORY.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

DESPITE DISAGREEMENT IN SURFACE FEATURES...SIMILARITY EXISTS IN OPEN
MID LEVEL TROUGH EXITING WI TUESDAY NIGHT WITH WEAK SHORT WAVE
RIDGING MOVING ACROSS WESTERN GTLAKES LATER TUE NIGHT AND WED.
ECMWF CONTINUES TO HAVE SLOWEST EASTWARD MOVEMENT TUE NIGHT AND
SHARPEST UPSTREAM TROFFING. CONSIDERING TYPICAL RELIABILITY IN
LONGER PERIODS OF ECMWF...WL HAVE CHANCE POPS LINGERING THROUGH TUE
NGT.  ALSO WITH COLLAPSING LOW LEVEL THICKNESSES...COULD HAVE PERIOD
OF ACCUMULATING LIGHT SNOW BEFORE PRECIP ENDS DURING THE NIGHT.

ECMWF AND GEM HAVE BEEN TRENDING WEAKER AND MORE PROGRESSIVE WITH
THE TUE NGT SYSTEM OVER LAST SEVERAL DETERMINISTIC RUNS. HPC BLENDED
FIELDS ALSO RUNNING WITH AN AVERAGE OF A LARGE SPREAD OF MEDIUM
RANGE MODELS DUE TO THE RECENT DIFFERENCES.  HENCE CONFIDENCE
INCREASING ON PRECIP DECREASING ACROSS THE AREA TUE NGT AND DRY
CONDITIONS RETURNING FOR WED.

BRISK NORTHWEST FLOW REGIME LOOKS TO CONTINUE THROUGH THE REMAINDER
OF THE EXTENDED PERIOD...AS WE SLINK INTO LATE APRIL.  GFS...GEM AND
ECMWF IN GOOD AGREEMENT ON SECOND SHORT WAVE TROUGH MOVING THROUGH
WI WED NGT...TRIGGERING -SHRA/-SHSN.  AMOUNT OF LOW TO MID LEVEL
MOISTURE STILL QUESTIONABLE...SO WL CARRY CHANCE POPS FOR NOW.

UPPER FLOW BEGINS TO TURN MORE ZONAL ACROSS THE UPPER MIDWEST AFTER
THIS SECOND WAVE.  HENCE WITH SUNSHINE...TEMPERATURES SHOULD CLIMB
CLOSER TO SEASONAL NORMAL FOR LATE APRIL BY FRIDAY.

FAST FLOW HINTS AT YET A THIRD WEAK SHORT WAVE MOVING THRU THE UPPER
MIDWEST IN FRI/SAT TIME FRAME.  HOWEVER LITTLE AGREEMENT SHOWN IN
THE MEDIUM RANGE GUIDANCE AND RUN TO RUN CONTINUITY W.R.T THIS
FEATURE. HENCE ANY POPS FOR THESE DAYS WOULD BE VERY LOW.

SLIGHT ENCOURAGEMENT ILLUSTRATED BY 500H 5 DAY MEANS BASED ON GFS.
MEANS CENTERED ON DAY 11 OR 00Z/01 MAY SHOW PERSISTENT UPSTREAM
RIDGE OVER ERN PAC AND LONG WAVE TROUGH OVER CENTRAL CANADA AND
CENTRAL CONUS FINALLY BREAKING DOWN BY LAST DAYS OF APRIL SO THAT
MORE SEASONAL 500H HEIGHTS FINALLY SPREAD INTO NORTHERN CONUS BY
FIRST DAYS OF MAY.

&&

.AVIATION /00Z TAFS/...

VFR CONDITIONS EXPECTED. HIGH PRESSURE WILL DRIFT EAST OVERNIGHT AND
SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING...BECOMING GUSTY BY
LATE MORNING.

A BAND OF MID LEVEL CLOUDS WILL PROGRESS NORTHEAST ACROSS SOUTHERN
WI SUNDAY MORNING WITH AN UPPER LEVEL WARM FRONT. SHOWERS WILL BE
LIKELY WEST OF MADISON AND FOND DU LAC WITH THIS FRONT...WITH A
CHANCE OF SHOWERS ELSEWHERE...EXCEPT MOST LIKELY DRY IN SOUTHEAST
WI. SHOWERS COULD BEGIN IN THE FORM OF SNOW EARLY SUNDAY
MORNING...THEN CHANGE INTO A SNOW/SLEET/RAIN MIX...THEN BECOME RAIN
BY LATE MORNING. THERE SHOULD BE A LULL IN THE PRECIP DURING THE
AFTERNOON...WITH ANOTHER ROUND OF SHOWER CHANCES SUNDAY NIGHT.

&&

.MARINE...

SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING AS A LOW PRESSURE
APPROACHES FROM SOUTHERN CANADA. WIND GUSTS AND WAVES ARE EXPECTED
TO REACH SMALL CRAFT ADVISORY CRITERIA BY MID SUNDAY MORNING AND
PERSIST THROUGH MONDAY. A SMALL CRAFT ADVISORY WAS ISSUED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVY LMZ643>646 15Z/21 TO 21Z/22.

&&

.CONFIDENCE...
TONIGHT AND SUNDAY...HIGH.
SUNDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM.
TUESDAY...LOW.
TUESDAY NIGHT...MEDIUM
WEDNESDAY...MEDIUM TO HIGH.
WEDNESDAY NIGHT AND THURSDAY...MEDIUM.
FRIDAY AND SATURDAY...LOW.

VERY SHORT TERM AND AVIATION/MARINE...MRC
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Apr 20, 2:46 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT SAT APR 20 2013

WIZ046-047-051-052-056>060-062>072-212000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
246 PM CDT SAT APR 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

MANY RIVERS AND STREAMS WILL REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

MANY RIVERS AND STREAMS WILL REMAIN ABOVE FLOOD STAGE. LOCATIONS
ALONG THE ROCK RIVER WILL CONTINUE TO EXPERIENCE MODERATE TO
MAJOR FLOODING THROUGH THE WEEK.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON OVER
SOUTH CENTRAL WISCONSIN...AHEAD OF APPROACHING LOW PRESSURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED OVER THE NEXT SEVEN DAYS.

LMZ643>646-212000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CDT SAT APR 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A TIGHTENING PRESSURE GRADIENT AHEAD OF SLOWLY APPROACHING LOW
PRESSURE WILL RESULT IN BREEZY SOUTHEAST TO SOUTH WINDS DEVELOPING
ON SUNDAY...AND LASTING THROUGH MONDAY. A SMALL CRAFT ADVISORY HAS
BEEN POSTED FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON.

NORTHWEST WINDS BEHIND THE LOW PRESSURE AREA MAY REACH SMALL CRAFT
ADVISORY LEVELS TUESDAY NIGHT INTO WEDNESDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:01 PM CDTSmall Craft AdvisoryMKX12 hr

Nearby

Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.